Alert archive / Vermont / River Flood Warnings in 2014

River Flood Warning 1, NWS Albany, NY

January 6, 2014Bennington County, Vermont

NWS Albany, NY issued this river flood warning at Jan 6, 2014, 2:34 PM EST for Bennington County, Vermont. It took effect at Jan 6, 2014, 3:23 PM EST. It was in force for 64 min.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 2:34 PM EST (19:34 UTC)
In effect from
Jan 6, 2014, 3:23 PM EST
Expired
Jan 6, 2014, 4:27 PM EST
In force
64 min
Issued by
NWS Albany, NY
Flood severity
Minor

County Bennington County, VT

The radar

The Albany radar (KENX), 94 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walloomsac River near North Bennington (BNTV1). The gauge peaked at 6.14 ft at Jan 6, 2014, 2:00 PM EST.

actionminormoderate51001/0601/07
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01334000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WGUS41 KALY 061934
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
234 PM EST MON JAN 6 2014

VTC003-070734-
/O.NEW.KALY.FL.W.0001.140106T2023Z-140107T1104Z/
/BNTV1.1.ER.140106T2023Z.140107T0000Z.140107T0504Z.NO/
234 PM EST MON JAN 6 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WALLOOMSAC RIVER AT BENNINGTON.
* FROM THIS AFTERNOON UNTIL TUESDAY MORNING.
* AT 2 PM MONDAY THE STAGE WAS...6.7 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 3 PM 
  MONDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.1 FEET AROUND 7 
  PM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 12
  AM TUESDAY.
* IMPACT...AT 7.0 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL 
  VILLAGE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

SOUTHERN VERMONT
  BENNINGTON    7.0    6.7 MON 2 PM    8.1   6.8   4.8   3.7   3.1

$$
1 follow-up statement
174 
WGUS81 KALY 062127
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
427 PM EST MON JAN 6 2014

VTC003-062157-
/O.CAN.KALY.FL.W.0001.000000T0000Z-140107T1104Z/
/BNTV1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
427 PM EST MON JAN 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WALLOOMSAC RIVER AT BENNINGTON.
* AT 4 PM MONDAY THE STAGE WAS 5.6 FEET AND WILL CONTINUE TO SLOWLY RECEDE TONIGHT 
  INTO TOMORROW 
* FLOOD STAGE IS 7 FEET. 
* IMPACT...AT 7 FEET...WATER STARTS TO FLOOD NEAR THE PAPER MILL 
  VILLAGE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG  DAY TIME   MON   TUE   TUE   TUE   TUE

SOUTHERN VERMONT
  BENNINGTON    7.0    5.6 MON 04 PM   5.6    4.4   3.9   3.6   3.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 6, 12:17 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Jan 6, 12:17 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1217 PM EST MON JAN 6 2014

.SYNOPSIS...
LOW PRESSURE WILL DEEPEN AS IT TRACKS NORTHEASTWARD FROM THE
EASTERN GREAT LAKES INTO SOUTHEAST CANADA. THE LOW WILL DRAG AN
ARCTIC COLD FRONT ACROSS THE REGION LATER TODAY. A BITTERLY COLD
ARCTIC AIR MASS WILL SETTLE IN OVER THE REGION TONIGHT...AND LAST
THROUGH THE MIDDLE OF THE WEEK. THERE WILL BE CONSIDERABLE LAKE
EFFECT SNOW DOWNWIND OF LAKE ONTARIO OVER THE WESTERN ADIRONDACKS
AS WELL.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF NOON EST...TEMPERATURES HAVE FALLEN INTO THE UPPER 20S
NORTHWEST AND LOW TO MID 40S SOUTHEAST. A LINE OF HEAVY RAIN
SHOWERS THAT FORMED AHEAD OF THE ARCTIC FRONT HAS MOVED EAST OF
THE BULK OF THE FA.

MOST AREAS LOOK TO FALL BELOW FREEZING BETWEEN 1PM AND 5PM. ANY
WET UNTREATED SURFACES WILL LIKELY BECOME ICY ONCE THE COLDER AIR
SURGES IN LATER TODAY.

ALTHOUGH MOST AREAS WILL SEE PRECIP END BEFORE THE LOW LEVELS
COOL ENOUGH...RAIN MAY END AS A SHORT PERIOD OF LIGHT SNOW OVER
THE EASTERN CATSKILLS...ALTHOUGH ACCUMULATION WILL BE
LIGHT...GENERALLY AN INCH OR LESS...AND LIMITED TO JUST THE
HIGHEST TERRAIN. MOST AREAS SHOULD BE DONE WITH PRECIP BY THE
EARLY AFTN...ALTHOUGH SKIES LOOK TO REMAIN MOSTLY CLOUDY INTO THE
AFTN BASED ON UPSTREAM SATELLITE IMAGERY.

LAKE EFFECT SNOW SHOULD DEVELOP FAIRLY QUICKLY THIS AFTERNOON
ONCE WINDS SHIFT TO THE WEST AND ALIGN OVER THE ADIRONDACKS. THE
LAKE EFFECT SNOW WARNING FOR THE WESTERN ADIRONDACKS BEGINS AT 6
PM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE MAIN STORIES DURING THIS TIME PERIOD WILL BE BITTERLY COLD AIR
AND LAKE EFFECT SNOW. A DEEP TROUGH WILL SETTLE IN ACROSS THE GREAT
LAKES AND NORTHEAST STARTING TONIGHT...AND LINGERING THROUGH
WEDNESDAY. THE SURFACE PRESSURE FIELD WILL BE QUASI-STATIONARY WITH
DEEP LOW PRESSURE REMAINING WELL NORTH INTO QUEBEC AND HIGH PRESSURE
BUILDING ACROSS THE SOUTHEAST CONUS. THIS WILL SET UP A WELL-ALIGNED
PERSISTENT WESTERLY FLOW REGIME IN THE ARCTIC AIR MASS THAT WILL
RESULT IN WINDY CONDITIONS AND A LONG-DURATION LAKE EFFECT SNOW
EVENT FOR THE WESTERN ADIRONDACKS.

THE COLDEST TEMPERATURES ALOFT WILL FILTER IN LATE TONIGHT THROUGH
TUESDAY. 850 MB TEMPS ARE FORECAST AT THEIR COLDEST TO BE AROUND
-23C TO -27C. THIS WILL BE AN ADVECTIVE COLD...WITH A WESTERLY
PERSISTING THROUGH THE COLD STRETCH. LEANED TOWARDS COLDER MET/EC
MOS FOR SURFACE TEMPERATURES...AS MAV NUMBERS LOOKED TOO WARM GIVEN
THIS AIR MASS. BY TUESDAY MORNING TEMPS ARE EXPECTED TO DROP INTO
THE SINGLE DIGITS TO SOME BELOW ZERO READINGS WEST OF THE CAPITAL
REGION. WITH THE COLDEST CORE ALOFT OVER US DURING THE DAY TUESDAY
TEMPERATURES WILL NOT RISE MUCH WITH HIGHS AROUND ZERO TO 10 ABOVE.

HOWEVER...WIND CHILLS WILL BE MUCH COLDER IN THE -10 TO -30 RANGE.
THE WORST WIND CHILL VALUES LOOK TO BE FOR AREAS WEST OF THE CAPITAL
REGION WHERE HEADLINES HAVE BEEN ISSUED...WIND CHILL ADVISORIES FROM
SCHOHARIE COUNTY NORTHWARD THROUGH THE MOHAWK VALLEY AND
WESTERN/SOUTHERN ADIRONDACKS...WITH WIND CHILL WARNINGS FOR THE
EASTERN CATSKILLS MAINLY DUE TO SLIGHTLY LOWER CRITERIA BUT
GENERALLY SAME VALUES AS THE ADIRONDACKS. WILL CONTINUE THESE
HEADLINES INTO WEDNESDAY MORNING. FOR THE REST OF THE AREA OUTSIDE
THE WIND CHILL HEADLINES...WILL CONTINUE TO MONITOR TRENDS BUT AT
THIS TIME WIND CHILL ADVISORY CRITERIA IS NOT FORECAST. WILL MENTION
POSSIBLE EXPANSION OF WIND CHILL HEADLINES IN THE HWO.

WITH REGARDS TO THE HEAVY LAKE EFFECT SNOW...THE MAIN AREA OF
CONCERN SHOULD BE RATHER LIMITED COVERAGE OF NORTHERN HERKIMER AND
PORTIONS OF HAMILTON COUNTY...ESPECIALLY NORTHWESTERN HAMILTON
COUNTY ALONG AND NORTH OF ROUTE 28. THIS WILL BE A LONG-DURATION
EVENT DUE TO THE FLOW TRAJECTORY REMAINING BETWEEN 260-265 DEGREES
FROM TONIGHT INTO WEDNESDAY. LAKE-INDUCED INSTABILITY WILL BE IN THE
EXTREME TO MODERATE CATEGORY...WITH CAPPING INVERSION HEIGHTS OF
GENERALLY 3 KM UNTIL LATE TUESDAY NIGHT INTO WEDNESDAY WHEN HEIGHTS
LOWER TO AROUND 1-2 KM. WIND SHEAR SHOULD BE RATHER MINIMAL THROUGH
THE MIXED LAYER IN THE WELL-ALIGNED WESTERLY FLOW. THE LOCAL INLAND
EXTENT TOOL FROM CSTAR RESEARCH INDICATED SIGNIFICANT SNOW BANDS
WILL EASILY BE ABLE TO EXTEND THROUGH NORTHERN HERKIMER AND INTO AT
LEAST THE NORTHWEST PORTION OF HAMILTON COUNTY WITH VERY HEAVY
SNOWFALL AND BLOWING SNOW. THE HIGHEST SNOWFALL TOTALS EXPECTED TO
BE AROUND 1 TO 2+ FEET ESPECIALLY IN NORTHERN HERKIMER COUNTY. LAKE
SNOWS SHOULD PERSIST INTO WEDNESDAY BEFORE WEAKENING AS INVERSION
HEIGHTS LOWER SUBSTANTIALLY.

OUTSIDE OF LAKE EFFECT THERE WILL BE MINIMAL SNOW SHOWER ACTIVITY.
BEST CHANCE FOR SOME MINOR ACCUMULATIONS WILL BE OVER THE HIGHER
TERRAIN OF THE TACONICS...BERKSHIRES AND SOUTHERN GREEN MOUNTAINS
WHERE SOME UPSLOPE SNOW SHOWERS ARE EXPECTED. ELSEWHERE MAINLY JUST
A FEW FLURRIES TO DEAL WITH ALONG WITH THE BITTER COLD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED FORECAST FEATURES A MODERATING TREND IN TEMPERATURES
BY THE END OF THE WORK WEEK INTO NEXT WEEKEND WITH SOME LIGHT
PRECIPITATION EVENTS.

THE LAKE EFFECT EVENT SHOULD END BY WEDNESDAY EVENING WITH HIGH
PRESSURE IN CONTROL WEDNESDAY NIGHT INTO EARLY THURSDAY. DRY WEATHER
IS FORECAST WITH LOWS WEDNESDAY NIGHT GENERALLY BETWEEN ZERO AND 10
ABOVE.

FOR THURSDAY AFTERNOON INTO FRIDAY...WHAT APPEARS TO BE A WEAK WARM
FRONTAL BAND OF MOISTURE WILL AFFECT THE REGION. PCPN AMOUNTS ARE
VERY LIGHT AND TIMING DIFFERENCES EXIST BETWEEN THE GFS AND ECMWF.
THE GFS BRING THE MOISTURE IN THURSDAY AFTN AND HAS IT EXITING THE
REGION BY FRIDAY MORNING. THE ECMWF BRINGS IT IN LATE THURSDAY NIGHT
AND LINGERS IT OVER THE REGION THROUGH FRIDAY. HAVE FORECAST POPS TO
INCREASE TO ONLY SLIGHT CHANCE THURSDAY AFTN...THEN 30 TO 50 PERCENT
POPS THURSDAY NIGHT AND FRIDAY. TEMPS LOOK COLD ENOUGH FOR SNOW AS
THE PCPN TYPE THURSDAY AFTN AND NIGHT...BUT SHOULD WARM UP ENOUGH ON
FRIDAY FOR ANY PCPN TO MIX WITH OR CHANGE TO RAIN OVER SOUTHERN AND
SOUTHEAST PORTIONS OF THE FORECAST AREA. HIGHS THURSDAY WILL BE IN
THE 20S TO LOWER 30S. LOWS THURSDAY NIGHT IN THE TEENS TO LOWER 20S.
HIGHS FRIDAY IN THE 30S.

A BRIEF PERIOD IN BETWEEN PCPN EVENTS FRIDAY NIGHT WITH ONLY 20
PERCENT POPS FORECAST. LOWS WILL BE IN THE 20S.

A MORE SIGNIFICANT FLOW OF MOISTURE INTO THE REGION WILL OCCUR
SATURDAY AND SATURDAY NIGHT AHEAD OF A FRONTAL BOUNDARY THAT WILL BE
PUSHING TOWARDS THE REGION FROM THE MIDWEST. HAVE FORECAST 30 TO 40
PERCENT POPS DURING THIS PERIOD. HIGHS SATURDAY WILL BE IN THE UPPER
30S TO MID 40S. LOWS SATURDAY NIGHT IN THE LOW OR MID 30S. THE
FORECAST TEMPS AND MODELS SUGGEST MAINLY RAIN ACROSS THE REGION WITH
THIS EVENT.

ONLY SLIGHT CHANCE POPS FORECAST FOR SUNDAY AS HIGH PRESSURE TRIES
TO BUILD IN. HIGHS WILL ONCE AGAIN BE IN THE UPPER 30S TO MID 40S.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
AN ARCTIC COLD FRONT IS MOVING ACROSS EASTERN NEW YORK AND
WESTERN NEW ENGLAND EARLY THIS AFTERNOON. WINDS HAVE ALREADY
SWITCHED TO A WESTERLY DIRECTION AND HAVE BEEN GUSTY AT TIMES.
THIS WILL CONTINUE THROUGH THE ENTIRE TAF PERIOD ENDING AT 18Z ON
TUESDAY. WEST WINDS WILL BE AROUND 10-20 KTS AT ALL SITES...WITH
SOME HIGHER GUSTS. THE HIGHEST GUSTS WILL OCCUR ON TUESDAY
MORNING...ESP FOR KALB/KPSF...WHERE SOME WIND GUSTS MAY REACH 30
KTS.

PRECIPITATION HAS MOSTLY ENDED ACROSS THE REGION AS THE FRONT IS
CONTINUING TO MOVE EASTWARD INTO NEW ENGLAND. THERE MAY BE A
LINGERING SNOW SHOWER AT KALB/KPSF THROUGH THE MID AFTN
HOURS...OTHERWISE IT SHOULD BE MAINLY DRY FOR ALL SITES. NO PRECIP
IS EXPECTED TONIGHT INTO TUESDAY...AS ANY LAKE EFFECT SNOW WILL BE
LOCATED WELL NORTH AND WEST OF THE TAF SITES.

FLYING CONDITIONS HAVE IMPROVED TO VFR AT MOST SITES...ALTHOUGH
THERE MAY BE SOME BRIEF MVFR EARLY THIS AFTN AT KALB/KPSF WITHIN ANY
LINGERING SNOW SHOWERS OR LOWER CLOUDS. OTHERWISE...FLYING
CONDITIONS WILL BE VFR INTO FOR THIS AFTN AND INTO TONIGHT/TOMORROW
WITH JUST SCT-BKN STRATOCU CLOUDS AT 4-7 KFT.

OUTLOOK...

TUESDAY NIGHT: LOW OPERATIONAL IMPACT. BREEZY  NO SIG WX.
WEDNESDAY-THURSDAY: NO OPERATIONAL IMPACT.  NO SIG WX.
THURSDAY NIGHT-FRIDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF
SN...RA.
FRIDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SN.

&&

.HYDROLOGY...
NO WIDESPREAD HYDROLOGIC PROBLEMS ARE EXPECTED OVER THE NEXT FIVE
DAYS.

RAINFALL WILL CONTINUE THIS MORNING INTO EARLY AFTERNOON AHEAD OF AN
ARCTIC COLD FRONT THAT WILL MOVE ACROSS THE REGION. BEHIND THIS
FRONT...ANOTHER FRIGID SURGE OF ARCTIC AIR WILL ENVELOPE THE REGION
AND LAST THROUGH MID WEEK. WITH BASIN AVERAGE RAINFALL AMOUNTS OF
AROUND ONE HALF TO THREE QUARTERS OF AN INCH...EXPECTING SOME MINOR
RISES ON AREA RIVERS...BEFORE RAIN ENDS THIS AFTERNOON AND COLDER
AIR FILTERS IN.

THE SNOW COVER SHOULD BE ABLE TO ABSORB MUCH OF THE RAINFALL...AND
TEMPERATURES IN THESE AREAS WILL BE ABOVE FREEZING FOR ONLY A SHORT
TIME UNTIL LATER TODAY. DURING THE MID WEEK PERIOD ICE ON THE RIVERS
WILL BECOME THICKER.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND CHILL WARNING FROM MIDNIGHT TONIGHT TO 10 AM EST
     WEDNESDAY FOR NYZ058-063.
     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST
     WEDNESDAY FOR NYZ032-033-038>040-042-047-048-051-082.
     LAKE EFFECT SNOW WARNING FROM 6 PM THIS EVENING TO 1 PM EST
     WEDNESDAY FOR NYZ032-033.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...11/JPV
NEAR TERM...FRUGIS/11/JPV
SHORT TERM...JPV
LONG TERM...GJM
AVIATION...FRUGIS
HYDROLOGY...11/JPV
Hazardous weather outlook, Jan 6, 6:18 AM EST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
618 AM EST MON JAN 6 2014

CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-059>061-064>066-083-
084-VTZ013>015-071200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
618 AM EST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AS WELL
AS THE SARATOGA AND GLENS FALLS REGION...GREATER CAPITAL
DISTRICT...MID HUDSON VALLEY AND TACONICS OF EAST CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILL READINGS MAY DROP TO LESS THAN BELOW 15 OR 20 BELOW
ZERO LATE TONIGHT INTO TUESDAY. IF THIS BECOMES MORE
CERTAIN...THEN WIND CHILL ADVISORIES WOULD BE ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND CHILL READINGS LESS THAN 15 OR 20 BELOW ZERO MAY CONTINUE
THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ038>040-042-047-048-051-082-071200-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-NORTHERN FULTON-
618 AM EST MON JAN 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WARREN
COUNTY...NORTHERN FULTON COUNTY...THE MOHAWK AND SCHOHARIE
VALLEYS...AND HELDERBERGS OF EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-071200-
NORTHERN HERKIMER-HAMILTON-
618 AM EST MON JAN 6 2014

...LAKE EFFECT SNOW WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 PM
EST WEDNESDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF
EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.
   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND SNOWFALL REPORTS TO THE NATIONAL
WEATHER SERVICE.

NYZ058-063-071200-
WESTERN GREENE-WESTERN ULSTER-
618 AM EST MON JAN 6 2014

...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS OF EAST
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 6, 9:06 AM EST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
906 AM EST MON JAN 6 2014

MAZ001-025-NYZ054-061-VTZ013-014-061615-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...HOOSICK FALLS...
CHATHAM...BENNINGTON...JACKSONVILLE...NEWFANE
906 AM EST MON JAN 6 2014

...HEAVY RAIN SHOWERS MOVING ACROSS THE TACONICS AND INTO WESTERN NEW
ENGLAND...

A LINE OF RAIN SHOWERS AHEAD OF AN ARCTIC COLD FRONT IS ALLOWING
FOR A BRIEF PERIOD OF HEAVY RAINFALL AND GUSTY WINDS ACROSS THE
TACONICS...BERKSHIRES...AND SOUTHERN GREEN MOUNTAINS OF VERMONT
THIS MORNING. A PERIOD OF HEAVY RAINFALL...ABOUT 15 TO 30 MINUTES
IN DURATION WILL OCCUR...ALONG WITH GUSTY WINDS TO 50 MPH.
VISIBILITY OF LESS THAN ONE MILE WILL OCCUR WITHIN THESE RAIN
SHOWERS.

KEEP THIS IN MIND IF TRAVELING THIS MORNING...AND BE SURE TO TAKE
EXTRA TIME TO REACH YOUR DESTINATION.

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:10 AM ESTWind Chill AdvisoryALYBennington, Windham54 hr

Nearby

River Flood Warnings in Vermont, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.